# SDR RAIA00509046

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 14,294 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3504 - PIT - EMERGENCY LIGHT NOT ARMED MESSAGE ON EICAS.  MAINTENANCE OPS CHECKED THE EMERGENCY LIGHTING SYSTEM.  NO FAULTS FOUND.
